Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
I have issues with gut motility and constipation and also have SIBO and I really want to take some prokinetic to help with this motility issue to help with the constipation and the SIBO. However every time i take even a tiny amount of these prokinetics like 0.25mg of resolor or 50mg of erythromycin or 1 mg of LDN I get gastritis like symptoms with burning stomach and mostly burning stomach below the belly button to the bladder. I also feel lot of muscle tension / spasm like in that area along with the burning.

Does anyone else get similar side effects to these drugs ? I have done a colonoscopy and endoscopy recently which only said mild gastritis . No colitis type found in biopsy.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top